# SDR ASOA2014040410284

- Difficulty date: March 12, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 31,507 hours, 28,366 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HOUSING GOUGED.   COMPLIED WITH STEP 1 OF REO 601R-52-31-086.  MAJOR REPAIR.
